default-icon
Stomach ache
Ate mango one week before, which resulted in loose motion. I then took ORS and lopera mide and it got cured. But after 2 days i started having severe stomach ache and some loose motions.
46 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello there we understand your feeling and your pain. But then your loose motion.might have been because of that mango or not but there was an infection for sure which provoked loose stools since then even though you have taken medications and ors. But then we suggest you not to take loperamide from next time it is nit advisable to take. For now your abdominal pain to get relief please consult a general physician of your locality. Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.